# SDR SWIA200312179

- Difficulty date: July 11, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 19,413 hours, 18,352 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D1009
- Part serial: 0779B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,051 hours, 3,140 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE WHEN SELECTING FLAPS FROM 0-8 DEGREES.  LANDED AT FLAPS 8 DEGREES.REPLACED LT AND RT BPSU'S IAW MM 27-51-10.  OPS CHECKS GOOD AT THIS TIME.  LT P/N:  855D100-5  S/N OFF:  230
